Acta Informatica Malaysia (AIM)

EXPONENTIAL STABILITY CONTROL FOR NETWORKED SYSTEMS WITH INTERVAL DISTRIBUTION TIME DELAYS

December 6, 2018 Posted by Nurul In Acta Informatica Malaysia (AIM)

ABSTRACT

 

EXPONENTIAL STABILITY CONTROL FOR NETWORKED SYSTEMS WITH INTERVAL DISTRIBUTION TIME DELAYS

Journal: Acta Informatica Malaysia (AIM)
Author: Hejun Yao, Fushun Yuan

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

Doi:10.26480/aim.01.2018.07.09

To study the problem of exponential stability control for a class of networked control systems with interval distribution time delays, a new approach is given to model the networked control systems with the stochastic time delays which is assumed to be satisfying a interval Bernoulli distribution. Based on linear matrix inequality approach, the mean-square exponential stability controller design method is presented, and the controller gain matrix is obtain by solving a linear matrix inequality. Moreover, a Lyapunov functional is used, and some stack matrices, which bring much flexibility in solving LMI, are introduced during the proof. A numerical example is given to demonstrate the validity of the results.

Pages 07-09
Year 2018
Issue 1
Volume 2

Download